MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-CALIF AXS INFINITY LS PLUS .091IN ID X 90CM-US; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR-CALIF AXS INFINITY LS PLUS .091IN ID X 90CM-US; CATHETER, PERCUTANEOUS
Model Number INC-11196-90
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure, the proximal end of the subject catheter was found kinked during preparation.The resistance was felt at the proximal portion of the subject catheter while advancing inside the dilator and advancing the guide catheter inside the subject catheter.After removing the occlusion from the patient anatomy, while performing a run on the target vessel the physician found the tip of the subject catheter broke inside the patient anatomy.The physician used forceps to track over a wire and retrieved the broken fragment out of the patient's anatomy.The patient is doing well and was not impacted long-term.No additional information was provided regarding the patient impact due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H3 device evaluated by mfg ¿updated.H3 summary attached - updated.H4 manufacturing date ¿ added.D4 expiration date - added.D10 product available to stryker ¿ updated.D10 returned to manufacturer on ¿updated.The device history record (dhr) confirms that the device met all material, assembly and performance specifications.During the visual inspection, the catheter shaft was found to be kinked at 4cm and 68cm from the hub.The catheter shaft was found to be broken 7cm from the hub and there was exposed coil seen through the break on the catheter shaft.The catheter shaft was found to be damaged.The catheter tip was found to be intact.Functional testing can not be carried out due to the device was damaged.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The catheter tip was seen to be intact and therefore the as reported 'catheter tip broken/fractured during use will not be confirmed.The catheter was seen to be kinked bent and damaged and the shaft was broken/fractured.Therefore the as reported 'catheter shaft kinked bent' and 'catheter shaft friction' as well as the as analyzed 'catheter shaft broken/fractured during use', 'catheter shaft kinked bent' and 'catheter damaged' will be assigned procedural factors as it appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.

Brand Name
AXS INFINITY LS PLUS .091IN ID X 90CM-US
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR-CALIF
47900 bayside parkway
fremont CA 94538
Manufacturer (Section G)
STRYKER NEUROVASCULAR-CALIF
47900 bayside parkway
fremont CA 94538
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key13333571
Report Number3008853977-2022-00004
Device Sequence Number20111840
Product Code DQY
UDI-Device Identifier07613327459203
UDI-Public07613327459203
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K152876
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2024
Device Model NumberINC-11196-90
Device Catalogue NumberINC-11196-90
Device Lot Number16469-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/28/2021
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date01/24/2022
Supplement Report FDA Received Date04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FORCEPS (UNKNOWN)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown